Abdominal Wall Dyskinesia: Case Report.
Аннотация
The clinical presentation of repetitive choreiform involuntary movements of the anterior abdominal wall was first introduced as "belly dancer's dyskinesia." Etiologies of this rare condition include idiopathic causes, medication inducement, or post-abdominal surgery. We report a case of orobuccal stereotypic movements and abdominal wall dyskinesia secondary to prochlorperazine intake. The movements began 2 weeks after cessation of prochlorperazine. The patient took this dopamine receptor-blocking medication for 6 months to treat nausea due to chemotherapy. To our knowledge, abdominal wall dyskinesia as a tardive syndrome of prochlorperazine has not been previously reported.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.